MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD

BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD
Model Number 362706
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
It was reported the patient had a very high and fluctuating ventricular threshold upon new lead insertion.The lead was repositioned with no success and finally it was explanted three days after the implantation.A new lead with active fixation was implanted.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was subjected to an extensive analysis.The analysis revealed a cut into the insulation (approx.26 cm distal to the is-1 connector pin), which most likely resulted from the explantation procedure.A thorough analysis of the lead did not show any deviations which might have led to the reported observation.In particular the values measured during the electrical analysis were within the specifications.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SIELLO T 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9593259
Report Number1028232-2020-00219
Device Sequence Number16955227
Product Code NVN
UDI-Device Identifier04035479106263
UDI-Public04035479106263
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number362706
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;